# SDR AWXA200201054

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,867 hours, 27,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AN32101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0836 - DURING POWER UP ON PHX RUNWAY EN ROUTE FOR LGB, THE FORWARD ENTRY DOOR WARNING LIGHT ILLUMINATED, REJECTED TAKEOFF AT 64KTS. MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR WARNING SWITCH, OPERATIONAL TEST WAS GOOD IAW BMM 52-71-11-201.
